# SDR CA190326007

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/I Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) R COWL ANTI ICE CAUTION MESSAGE IN FLIGHT WITH SWITCH ON (TC# 20190326007)
